Tinnitus Changing Tones

Discussion in 'Support' started by Jkph75, May 19, 2016.

tinnitus forum
    1. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      I used to have 3 tones a high tone, medium oscillating tone, and a intermittent low tone. Since increasing my Prednisone, the tone has become more high pitched. I don't hear any low tones anymore. It is also becoming reactive. What does this mean? I don't know what to do.
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Hopefully you will get a tinnitus break as I do when my steroids are at 40 my......lots of love glynis
       
    3. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      No break this time. Strangely this time the high dose of steroids are making it worse. They told me to go back down to 10mg until Mon. and see what happens.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.